# SDR MASA200700030

- Difficulty date: January 14, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 10,348 hours, 7,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Striker
- Part number: SH670314161
- Condition: Bent
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE - SERVICE DOOR AFT CORNER SEAL STRIKER BENT.  MX FOUND CRACK IN RADIUS OF AFT CORNER SEAL STRIKER.  MX REPAIRED SEAL STRIKER.
